# SDR 96ZZZX5921

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5623Y
- Make and model: Piper PA-23-250
- Aircraft serial: 272733
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: AN17727
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT BROKE AND CAUSED LEFT LANDING GEAR TO FAIL.
